| Model Number |
728306 |
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
We have not completed our investigation of this event.We will file a follow-up emdr at the completion of the investigation.Internal cross reference: complaint (b)(4).
Event or Problem Description
This complaint has been evaluated based on the information provided; there is no allegation of death or serious injury.The customer reported that the intercom system failed.The philips field service engineer (fse) confirmed that the operator could not hear the patient at all times.If the operator is unable to hear the patient due to a failed microphone, there is potential for injury to the patient.This issue has been determined to be a reportable event.
Additional Manufacturer Narrative
The customer reported on (b)(6) 2018 that the intercom system failed and as a result, the doctor could not hear the patient voices from ct box.The customer confirmed with the philips helpdesk (when this issue was reported) that there was no patient impact and no harm as a result of this event.The philips field service engineer (fse) arrived at the customer site on (b)(6) 2018 to evaluate the ct system.The fse tested the breathing light board (assembly) and determined that it was not functioning.The fse replaced the breathing light assembly to correct and resolve the issue.The system was tested successfully and handed back to the customer for clinical use.The system is operational and in clinical use.This event has been determined not to be a reportable event.